# SDR CALA2023082502637

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 78,160 hours, 33,647 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 7312SD01
- Condition: Leaking
- Location: Grn Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE LOST GREENSYS HYD...SHOWING 0 PSI RECOMMENDS ENGINE RUN FOR GREEN ENGINE 1 HYDRAULIC PUMP OPS CONFIRMATION. NOTICED HYD FLUID LEAKING FROM #2 ENGINE UPON ARRIVAL TO GATE. CORRECTION. LEAK WAS FROM #1 ENGINE NOT #2. FOUND #1 ENGINE GREEN HYDRAULIC PUMP DELIVERY CHECK VALVE REMOVED AND REPLACED ENGINE 1 GREEN HYDRAULIC PUMP DELIVERY TOMC ENGINE CONTROLLER REFERENCES AMM 29-00-00-280-006-A01, AC LEAKING. CHECK VALVE REFERENCE AMM 29-11-36 UP TO STEP 4. B. TEST. LEAK DOESNT REQUIRE HYDRAULIC PUMP CHANGE. IT WAS NOT OPERATED CHECK REQUIRED. OPS CHECK REQUIRED.  PARTS USED: WITHOUT FLUID FOR LONGER THAN 10 MINS. IT WAS SHUT DOWN 3 31-2911-3-0012,QTY :1  40-0595-3-1664,QTY :1 MINUTES AFTER HYD G RSVR LO LVL. TOMC ENGINE CONTROLLER PERFORMED ENGINE RUN OF #1 ENGINE FOR OPS CHECK AND LEAK CHECK OF GREEN HYD SYSTEM PRESSURE CHECK VALVE. OPS CHECK NORMAL. LEAK CHECK GOOD REFERENCE AMM 29-11-36
